MAUDE Adverse Event Report: KARL STORZ GMBH CO. KG N.A.; COAGULATOR-CUTTER, ENDOSCOPIC, BIPOLAR (AND ACCESSORIES)

KARL STORZ GMBH CO. KG N.A.; COAGULATOR-CUTTER, ENDOSCOPIC, BIPOLAR (AND ACCESSORIES)
Model Number 26040GP1-S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
While performing turp procedure, the surgeon reported that the bipolar cutting loop broke into pieces inside the patient.The fragmented pieces were removed.Manufacturer response for coagulator-cutter, endoscopic, bipolar (and accessories), n.A.(per site reporter).The representative was notified via telephone.

Brand Name
N.A.
Common Device Name
COAGULATOR-CUTTER, ENDOSCOPIC, BIPOLAR (AND ACCESSORIES)
Manufacturer (Section D)
KARL STORZ GMBH CO. KG
78532 tuttlingen germany
2151 e. grand avenue
el segundo CA 90245
MDR Report Key10612661
Report Number10612661
Device Sequence Number11397056
Product Code HIN
UDI-Device Identifier04048551392737
UDI-Public(01)04048551392737
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/08/2020
Report Date (Section F) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number26040GP1-S
Device Catalogue Number26040GP1-S
Device Lot Number37JI1023
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/01/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/08/2020